# SDR AALA202303060726

- Difficulty date: February 21, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 7075T6020
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK AFT PRESSURE BULKHEAD LOWER WEB AT RIGHT BUTT LINE 3 CORRODED. REMOVED, FABRICATED, AND INSTALLED WEB.
